# SDR CHQA201100217

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 15,518 hours, 13,670 cycles
- Engine: Allsn AE3007A
- Engine time: 15,676 hours, 13,033 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21707
- Part serial: 2891
- Condition: Worn
- Location: Mlg
- Part time: 14,287 hours, 12,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN THE LANDING GEAR WAS SELECTED DOWN, RECEIVED A BRAKE DEGRADED MESSAGE ON THE EICAS.  FURTHER REPORTED THAT WHEN THE BRAKES WERE APPLIED BRAKES FELT "SPONGY" ON THE LEFT SIDE AND THAT THE LEFT OUTBOARD BRAKE TEMPERATURE REMAINED COLD.  MAINTENANCE FOUND THE LEFT OUTBOARD BRAKE ASSEMBLY TO BE WORN NEARLY TO ITS LIMITS.  THEY CHANGED THE LEFT OUTBOARD BRAKE ASSEMBLY AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
